A 23-year-old female asked:
Disclaimer

i had sex saturday night. i stopped taking my birth control sunday in order to get my period tuesday. i took plan b sunday. should my period be late?

1 doctor answer
Dr. Philip Miller
46 years experience Family Medicine
YES: Plan B will change your cycle for 1-2 months and you may experience some heavier than usual bleeding.
Answered on Dec 30, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old female asked:
Dr. Guolin Wen
25 years experience Pharmacology
Right: Looks like you did the right thing. What is your question, concerns?
1
1 thank
A 26-year-old female asked:
Dr. Karen Jones
36 years experience Obstetrics and Gynecology
Yes: When a woman stops birth control pills it is common for the first period to come in 4-6 weeks, so for your period to be 2 days late so far is not a pr ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Some thoughts...: In a woman with regular periods, some causes of a late period include: excessive weight loss or weight gain, increased exercising, emotional stress, h ... Read More
A 27-year-old female asked:
Dr. Laura Anissian
20 years experience Internal Medicine
Long time: That seems like an extra long time. Yes it can be delayed, but not usually 8 months. I would see your gyn.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month